# SDR 06FDEA03844

- Difficulty date: November 2, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS MCD SEAT TRACK  REPAIR FOUND LT SIDE, FS 3104-3181, FS 54.3-55/58 AND    Y195.9.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM PER SRM.  REPLACED SEAT TRACK PER SRM 51-72-10.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
